RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1232–1234 (Mi dan35361)  

MATHEMATICS

Transforms of multipliers for pseudodifferential operators in $L_p$

K. Tel'ner

Leningrad State University

Full text: PDF file (326 kB)

Bibliographic databases:
UDC: 517.432
Presented: В. И. Смирнов
Received: 01.10.1969

Citation: K. Tel'ner, “Transforms of multipliers for pseudodifferential operators in $L_p$”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1232–1234

Citation in format AMSBIB
\Bibitem{Tel70}
\by K.~Tel'ner
\paper Transforms of multipliers for pseudodifferential operators in $L_p$
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1232--1234
\mathnet{http://mi.mathnet.ru/dan35361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0259681}
\zmath{https://zbmath.org/?q=an:0214.12402}


Linking options:
  • http://mi.mathnet.ru/eng/dan35361
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020